# SDR AU510002156

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 521309126
- Condition: Separated
- Location: Cargo Bay
- Part time: 22,647 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LT FORWARD NOSE LOCKER SEPARATED FROM AIRCRAFT SEVERING BOTH HINGES.  ONE BAG LOST OVERBOARD.  DOOR STRUCK PROPELLER CAUSING A TORQUE SHIFT IN THE ENGINE.  LT ENGINE, PROPELLER AND LT WING INBOARD LEADING EDGE DAMAGED.  INVESTIGATION CONTINUING.
